Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Brangesian spaces in $H^p(\mathbf {T}^2)$
HTML articles powered by AMS MathViewer

by D. A. Redett PDF
Proc. Amer. Math. Soc. 133 (2005), 2689-2695 Request permission

Abstract:

In this note, we characterize certain algebraic subspaces of $H^p(\mathbf {T}^2)$ extending D. Singh’s $H^2(\mathbf {T}^2)$ result.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47A15, 46E30
  • Retrieve articles in all journals with MSC (2000): 47A15, 46E30
Additional Information
  • D. A. Redett
  • Affiliation: Department of Mathematics, Texas A&M University, College Station, Texas 77843-3368
  • MR Author ID: 751935
  • Email: redett@math.tamu.edu
  • Received by editor(s): October 28, 2003
  • Received by editor(s) in revised form: April 27, 2004
  • Published electronically: March 22, 2005
  • Communicated by: Joseph A. Ball
  • © Copyright 2005 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 133 (2005), 2689-2695
  • MSC (2000): Primary 47A15; Secondary 46E30
  • DOI: https://doi.org/10.1090/S0002-9939-05-07833-0
  • MathSciNet review: 2146215